# SDR AALA202107079127

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 74,672 hours, 9,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE ACCOMPLISHMENT OF JOB CARD NUMBER 72L00005023. FOUND LEFT WING INBOUND L/E SLATS UPPER SURFACE HAS 3 INCH CRACK AND 6 SHEARED RIVETS ON INBOUND SIDE. ACCOMPLISHED REPAIR TO DAMAGE AREA PER SRM 57-43-01 AND EA NUMBER 328949.
